EconPapers    
Economics at your fingertips  
 

Perturbation Results and Monotone Iterative Technique for Fractional Evolution Equations

Jia Mu

Abstract and Applied Analysis, 2011, vol. 2011, 1-18

Abstract:

We mainly study the fractional evolution equation in an ordered Banach space ð ‘‹ ð ¶ ð · ð ‘Ž 0 + ð ‘¢ ( ð ‘¡ ) + ð ´ ð ‘¢ ( ð ‘¡ ) = ð ‘“ ( ð ‘¡ , ð ‘¢ ( ð ‘¡ ) , ð º ð ‘¢ ( ð ‘¡ ) ) , 1 < ð ›¼ < 2 , ð ‘¢ ( 0 ) = ð ‘¥ ∈ ð ‘‹ , ð ‘¢ î…ž ( 0 ) = 𠜃 . Using the monotone iterative technique based on lower and upper solutions, the existence and uniqueness results are obtained. The necessary perturbation results for accomplishing this approach are also developed.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/968735.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/968735.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:968735

DOI: 10.1155/2011/968735

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:968735